# SDR ASAA9840093

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 5240 · Service Doors
- Part: Release Assy
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE R1 DOOR HOLD OPEN LEVER ASSY WAS FOUND TO NOT HOLD THE DOOR IN THE OPEN POSITION, AND WOULD NOT LOCK.  REPLACED LEVER ASSEMBLY AND DOOR HOLD OPEN OPERATED NORMALLY.  (M)
